# SDR ASAA2015090412930

- Difficulty date: September 4, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,125 hours, 8,685 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003141
- Condition: Failed
- Location: Nr 2
- Part time: 35,058 hours, 13,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE NR 2 SOURCE LIGHT & GENERATOR OFF BUSS LIGHTS ILLUMINATED.  WOULD NOT RESET.  APU PUT ON BUSS SOURSE OFF LIGHT EXTINGUISHED.  ACFT GROUNDED.  REMOVED NR 2 IDG IAW AMM 24-11-11.  REPLACED THE NR 2 IDG IAW MM 24-11-11.  LEAK AND OPS CHECKED GOOD.
